# SDR SWIA2021122163153

- Difficulty date: October 18, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE CORROSION AROUND NUTPLATE HOLE  LH CROSSBEAM AT FS 280.00   (C CHECK RO 12-19-21)   REPLACED L/H CROSS BEAM AT FS280 REF CRJ700 SRM.51-42-06-001-001-A01,51-42-22-001-001-A01,51-42-21-001-001-A01.DWG-CC670-34010 REV-K / COMPLIED WITH TASK CARD 51-900-1002-SKY / SEE CONTINUATION FOR DETAILS
